# SDR SWAA2021072195777

- Difficulty date: July 17, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 5,609 hours, 12,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDENT HAND HELD MEGAPHONE IS BROKEN. / R&R FA MEGAPHONE PER AMM 25-64-00
